Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Word problem for ringoids of numerical functions
HTML articles powered by AMS MathViewer

by A. Iskander PDF
Trans. Amer. Math. Soc. 158 (1971), 399-408 Request permission

Abstract:

A. The composition ringoid of functions on (i) the positive integers, (ii) all integers, (iii) the reals and (iv) the complex numbers, do not satisfy any identities other than those satisfied by all composition ringoids. B. Given two words $u,\upsilon$ of the free ringoid, specific functions on the positive integers, ${f_1}, \ldots ,{f_k}$ can be described such that $u({f_1}, \ldots ,{f_k})$ and $\upsilon ({f_1}, \ldots ,{f_k})$, evaluated at 1, are equal iff $u = \upsilon$ is an identity of the free ringoid.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.75, 08.00
  • Retrieve articles in all journals with MSC: 02.75, 08.00
Additional Information
  • © Copyright 1971 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 158 (1971), 399-408
  • MSC: Primary 02.75; Secondary 08.00
  • DOI: https://doi.org/10.1090/S0002-9947-1971-0280375-3
  • MathSciNet review: 0280375